DOI 10.1080/03007995.2018.1498778
Bilateral adrenal hemorrhage revealed antiphospholipid syndrome in a male patient: benefit from comprehensive treatment.
Аннотация
BACKGROUND
Adrenal hemorrhage caused by antiphospholipid syndrome (APS) secondary to systemic lupus erythematosus (SLE) is very rare, especially in males.
REPORT: This study reports a 45-year-old male patient who presented with fatigue, loss of appetite, nausea, and vomiting for 2 months with a history of recurring epilepsy. On examination, he had low blood pressure (95/53 mmHg) and hyponatremia (117.9 mmol/L). His abdominal computed tomography (CT) scan showed bilateral diffusely enlarged adrenal hemorrhage. Laboratory studies revealed evidence of APS secondary to SLE. He remains well with adrenal lesions shrunken under the treatment of steroid, cyclophosphamide, hydroxychloroquine, warfarin, oxcarbazepine and entecavir.
CONCLUSION
This case is presented as a warning that the correct diagnosis of adrenal hemorrhage and appropriate treatment is needed, especially when complications set in.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.